Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 71, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 25, 2015, 3:33 PM MDT for Dunn County, Mercer County, North Dakota. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 25, 2015, 3:33 PM MDT (21:33 UTC)
- Expired
- Jun 25, 2015, 4:30 PM MDT
- In force
- 57 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Dunn County, ND, Mercer County, ND
The radar
The Bismarck radar (KBIS), 143 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 25, 3:55 PM MDT | HAIL 1 | 8 N Halliday, ND | VERY FEW STONES 1 INCH DIAMETER...MOSTLY PEA SIZE HAIL. A LITTLE STANDING WATER IN THE YARD. HAIL LASTED ABOUT 4 MINUTES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.6 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1177 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
328
WUUS53 KBIS 252133
SVRBIS
NDC025-057-252230-
/O.NEW.KBIS.SV.W.0071.150625T2133Z-150625T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
433 PM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
WESTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 530 PM CDT/430 PM MDT/
* AT 432 PM CDT /332 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 6
MILES SOUTH OF MCKENZIE BAY RECREATION AREA...OR 20 MILES NORTHEAST
OF KILLDEER...MOVING SOUTH AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
HALLIDAY AROUND 420 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TWIN
BUTTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4755 10252 4760 10226 4743 10200 4725 10243
TIME...MOT...LOC 2132Z 345DEG 12KT 4751 10236
HAIL...1.25IN
WIND...60MPH
$$
HEINERT3 follow-up statements
220
WWUS53 KBIS 252153
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
453 PM CDT THU JUN 25 2015
NDC025-057-252230-
/O.CON.KBIS.SV.W.0071.000000T0000Z-150625T2230Z/
DUNN ND-MERCER ND-
453 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT/430 PM MDT/ FOR EAST CENTRAL DUNN AND WESTERN MERCER COUNTIES...
AT 453 PM CDT /353 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8
MILES NORTH OF HALLIDAY...OR 21 MILES EAST OF KILLDEER...MOVING
SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
HALLIDAY AROUND 430 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TWIN
BUTTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4755 10252 4760 10226 4743 10200 4728 10237
TIME...MOT...LOC 2153Z 328DEG 9KT 4748 10232
HAIL...1.25IN
WIND...60MPH
$$
HEINERT176
WWUS53 KBIS 252207
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
507 PM CDT THU JUN 25 2015
NDC025-057-252230-
/O.CON.KBIS.SV.W.0071.000000T0000Z-150625T2230Z/
DUNN ND-MERCER ND-
507 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM
CDT/430 PM MDT/ FOR EAST CENTRAL DUNN AND WESTERN MERCER COUNTIES...
AT 507 PM CDT /407 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 5
MILES NORTH OF HALLIDAY...OR 21 MILES EAST OF KILLDEER...MOVING SOUTH
AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
HALLIDAY AROUND 425 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE TWIN
BUTTES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4753 10251 4757 10222 4743 10200 4728 10237
TIME...MOT...LOC 2207Z 345DEG 12KT 4743 10230
HAIL...1.00IN
WIND...60MPH
$$
HEINERT016
WWUS53 KBIS 252227
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
527 PM CDT THU JUN 25 2015
NDC025-057-252236-
/O.EXP.KBIS.SV.W.0071.000000T0000Z-150625T2230Z/
DUNN ND-MERCER ND-
527 PM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUNN AND WESTERN
MERCER COUNTIES WILL EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4753 10251 4757 10222 4743 10200 4728 10237
TIME...MOT...LOC 2223Z 345DEG 12KT 4743 10230
$$
HEINERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 3:08 PM MDT, 25 minutes earlier.
Area forecast discussion, Jun 25, 3:08 PM MDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 408 PM CDT THU JUN 25 2015 .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 400 PM CDT THU JUN 25 2015 THE FORECAST FOCUS TODAY IS ON THUNDERSTORMS. THUNDERSTORMS HAVE GREATLY INCREASED IN COVERAGE OVER THE PAST COUPLE HOURS...AND PRECIPITATION CHANCES HAVE ONCE AGAIN BEEN INCREASED. THE SOUTHWEST REMAINS THE MOST LIKELY AREA FOR SUSTAINED CONVECTION...BUT WATER VAPOR SATELLITE IMAGERY INDICATES A COMPLEX TRAIN OF MID LEVEL SHORTWAVES PARADING TOWARD THE DAKOTAS. SO...WHILE ANY ONE OF THESE WAVES HAS SUFFICIENT DYNAMICS TO RELEASE THE CONVECTIVE INSTABILITY IN PLACE...COVERAGE SHOULD DIMINISH AS DIURNAL DESTABILIZATION REDUCES THIS EVENING. THIS FORECAST IS SUPPORTED BY THE 12 UTC HIRES ARW/NMM AND THE LAST SEVERAL RUNS OF THE HRRR. FINALLY...THE HIRES AND GLOBAL MODEL SUITE IS DRY BETWEEN MIDNIGHT AND SUNRISE...SO PRECIPITATION CHANCES HAVE BEEN REMOVED FROM THE FORECAST. .LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY) ISSUED AT 358 PM CDT THU JUN 25 2015 THE WAVE THAT BRINGS ISOLATED STORMS AGAIN FRIDAY MOVES OUT BY DAYBREAK SATURDAY ENDING THE STORM CHANCES. SATURDAY AND SUNDAY...EVEN MONDAY...WILL BE DRY...MOSTLY SUNNY...AND VERY WARM WITH HIGHS IN THE 80S...TOUCHING 90 LIKELY ON SATURDAY ACROSS THE SOUTH. WINDS THROUGH THE PERIOD WILL BE 15 MPH OR LESS...LIGHT FOR NORTH DAKOTA STANDARDS. STORM CHANCES RETURN FOR TUESDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 400 PM CDT THU JUN 25 2015 ISOLATED THUNDERSTORMS THROUGH 05Z. THE CHANCE FOR STORMS AT A TAF SITE IS TOO LOW TO MENTION. WILL NEED TO AMEND IF / WHEN IT APPEARS A TAF SITE WOULD BE IMPACTED. OTHERWISE VFR. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SCHECK LONG TERM...JPM AVIATION...JPM
Hazardous weather outlook, Jun 25, 2:45 PM MDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 345 PM CDT THU JUN 25 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-262045- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 345 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS. SOME STORMS MAY BE STRONG. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY LOW CHANCES FOR THUNDERSTORMS FRIDAY AND FRIDAY NIGHT...AND AGAIN TUESDAY AND WEDNESDAY. THE THREAT FOR SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. JP MARTIN
In the hours before
Special weather statement, Jun 25, 2:26 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 326 PM CDT THU JUN 25 2015 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-252230- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL... BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER... RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER... GARRISON...MCCLUSKY...HARVEY...CARRINGTON...BEACH...MEDORA... DICKINSON...MANDAN...BISMARCK...STEELE...JAMESTOWN...MARMARTH... MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES...LINTON... NAPOLEON...EDGELEY...ASHLEY...OAKES 326 PM CDT THU JUN 25 2015 ...FUNNEL CLOUDS HAVE BEEN REPORTED IN WESTERN AND CENTRAL NORTH DAKOTA TODAY... LATE THIS MORNING...AND NOW THIS AFTERNOON...FUNNEL CLOUDS WERE REPORTED BY VARIOUS SOURCES IN PARTS OF WESTERN AND CENTRAL NORTH DAKOTA. THE THUNDERSTORMS PRODUCING THESE FUNNEL CLOUDS WERE MOVING SOUTHEAST AT 25 MPH. THESE FUNNEL CLOUDS WERE NOT ASSOCIATED WITH SEVERE THUNDERSTORMS. IN FACT...THERE HAVE BEEN NO REPORTS OF HAIL OR GUSTY WIND. THESE TYPES OF FUNNEL CLOUDS ARE USUALLY SHORT LOVED...HOWEVER... THEY CAN AND OCCASIONALLY DO TOUCH THE GROUND AND CAUSE MINOR DAMAGE. BECAUSE OF THIS POSSIBILITY...IF YOU SEE ONE OF THESE FUNNEL CLOUDS...TAKE COVER IMMEDIATELY. SO FAR TODAY THERE HAVE BEEN AT LEAST FIVE FUNNEL CLOUDS. JP MARTIN
Local storm report, Jun 25, 2:47 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
347 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM FUNNEL CLOUD 7 E STANLEY 48.32N 102.24W
06/25/2015 MOUNTRAIL ND PUBLIC
FUNNEL CLOUD WAS OBSERVED DROPPING FROM A CLOUD TO THE
WSW... ROTATION OBSERVED BUT HAS RECEDED.
&&
ZHLocal storm report, Jun 25, 2:55 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
355 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM FUNNEL CLOUD 8 SSW HAVELOCK 46.37N 102.80W
06/25/2015 HETTINGER ND PUBLIC
FUNNEL CLOUD KEEPS FORMING AND DISSIPATING.
&&
NHEINERTSpecial weather statement, Jun 25, 3:11 PM MDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 411 PM CDT THU JUN 25 2015 NDZ011-252145- WARD- 411 PM CDT THU JUN 25 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WARD COUNTY... AT 408 PM CDT...A STRONG THUNDERSTORM WAS NEAR MINOT...AND WAS NEARLY STATIONARY. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING FOR FLOOD PRONE AREAS IN AND AROUND MINOT. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FUNNEL CLOUDS HAVE ALSO BEEN REPORTED. IF YOU SEE ONE OF THESE FUNNEL CLOUDS NEAR YOUR AREA...TAKE COVER IMMEDIATELY. WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MINOT...BURLINGTON AND LOGAN. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4806 10137 4827 10149 4832 10123 4810 10105 TIME...MOT...LOC 2108Z 266DEG 4KT 4818 10130 HEINERT
Local storm report, Jun 25, 3:18 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
418 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM HAIL MINOT 48.23N 101.30W
06/25/2015 M1.00 INCH WARD ND TRAINED SPOTTER
PEA AND PENNY SIZE HAIL INCREASED TO QUARTER SIZED
HAIL. WAS STILL HAILING WHEN THIS REPORT WAS SENT. SOUTH
SIDE OF MINOT.
&&
ZHSpecial weather statement, Jun 25, 3:30 PM MDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
430 PM CDT THU JUN 25 2015
NDZ021-252200-
MCLEAN-
430 PM CDT THU JUN 25 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MCLEAN COUNTY...
AT 430 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
MERCER...OR 13 MILES NORTHEAST OF WASHBURN...MOVING SOUTH AT 15 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL MCLEAN
COUNTY.
LAT...LON 4744 10088 4749 10069 4745 10067 4733 10067
4733 10074 4730 10075 4730 10088
TIME...MOT...LOC 2130Z 345DEG 12KT 4740 10080
HEINERTThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 6:12 PM MDT | Special Weather Statement | BIS | Dunn | 33 min |
| Jun 24, 6:48 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 57 min |
| Jun 24, 7:00 PM MDT | Tornado Warning | BIS | Dunn, Mercer | 30 min |
| Jun 24, 7:20 PM MDT | Tornado Warning | BIS | Stark | 25 min |
| Jun 24, 7:49 PM MDT | Special Weather Statement | BIS | Mercer | 26 min |
| Jun 24, 8:02 PM MDT | Severe Thunderstorm Warning | BIS | Mercer, Oliver | 39 min |
| Jun 25, 10:27 AM MDT | Special Weather Statement | BIS | Ward | 48 min |
| Jun 25, 1:41 PM MDT | Special Weather Statement | BIS | Mountrail | 34 min |
| Jun 25, 2:18 PM MDT | Special Weather Statement | BIS | McLean, Mountrail, Sheridan, Ward | 42 min |
| Jun 25, 3:11 PM MDT | Special Weather Statement | BIS | Ward | 34 min |
| Jun 25, 3:14 PM MDT | Severe Thunderstorm Warning | BIS | Ward | 31 min |
| Jun 25, 3:30 PM MDT | Special Weather Statement | BIS | Sheridan | 30 min |
| Jun 25, 3:56 PM MDT | Special Weather Statement | BIS | Oliver | 34 min |
| Jun 25, 4:00 PM MDT | Special Weather Statement | BIS | Oliver | 30 min |
| Jun 25, 4:12 PM MDT | Special Weather Statement | BIS | Burleigh | 33 min |
| Jun 25, 4:18 PM MDT | Special Weather Statement | BIS | Burke | 27 min |
| Jun 25, 4:23 PM MDT | Special Weather Statement | BIS | Mercer | 37 min |
| Jun 25, 5:05 PM MDT | Special Weather Statement | BIS | Oliver | 25 min |
| Jun 25, 5:36 PM MDT | Special Weather Statement | BIS | Oliver | 24 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.